# SDR TWAA9811504

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND FUSELAGE UPPER AND LOWER SKIN THICKNESS MEASURED BY NDT WAS .024 INCH.  SKIN THICKNESS IS .063 INCH AT STA 815, L26R.  REPAIRED SKIN PER SRM 53-04, FIG 12B, PAGE 45.  ACFT TT:  77,783 HOURS.  ACFT TC: 84,471.  (X)
